| Model Number |
OTV-S7PROH-HD-L08E |
| Medical Device Problem Code |
Gas/Air Leak (2946)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the device manufacturing date.\
\
updated fields: h2, h4, h11.\
\
should additional relevant information become available, a supplemental report will be submitted.\
\
olympus will continue to monitor field performance for this device.
Additional Manufacturer Narrative
Date of event is unknown.Additional information will be provided if available.\
\
the final investigation has been completed.\
\
based on the final investigation of the device, failure identified during the inspection have been confirmed.\
\
a root cause could not be identified.Based on the results of the investigation, the most probable cause of the malfunction was traced to component failure.\
\
should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
The customer returned the camera head, which is an olympus asset with no reported complaint.During the initial evaluation of the returned device, a failed leak test was observed.There was no patient involvement.
Event or Problem Description
No additional information received from the customer.